# SDR DALA2014090804945

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 42,134 hours, 13,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM BS 365, RBL 24.5 AND RBL 45.5.  BLENDED OUT CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED, FABRICATED AND INSTALLED REPAIR IAW SRM.
